# SDR UALA2011071103461

- Difficulty date: July 10, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,903 hours, 13,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 172
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

RT PACK TRIPPED ON TAKEOFF ROLL.  REPLACED PACK CONTROLLER ALSO FOUND HOT AIR OUTLET B-NUT LOOSE, SECURED NUT AND GROUND CHECK NORMAL.  RT PACK TRIPPED AGAIN ON TAXI OUT.  ACCOMPLISHED BITE TEST REF MM.  REPLACED 490 DEG SWITCH.  UNABLE TO RUN PACK DUE TO OTHER WORK ON A/C NEEDS OPS CHECK.  RAN NR 2 ENGINE PACK OFF LIGHT.  ILLUMINATES AS SOON AS NR 2 THROTTLE IS ADVANCED.  TRIED NEW FLOW CONTROL LOGIC CARD, NO HELP.  OPS CHECKS GOOD.  RT PACK OUTLET TEMP INDICATING MINUS TEMPS WHEN OPERATED ON ENGINE BLEEDS AT FLT IDLE AND ABOVE.  REPLACED PACK OUTLET TEMP  BULB IAW MM, NO HELP.  RPL'D  RIGHT PACK TEMP CONTROL VALVE.  RPLC'D RT FLOW CONTROL VALVE FOR T-S PER MM (P/N 396462-2; SERIAL 74). OPS CHECKS GOOD.
